| Model Number |
638BL30 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Endocarditis (1834); No Information (3190)
| Date of Event |
06/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years and 5 months post implant of this mitral annuloplasty band, the band was explanted and replaced with a bioprosthetic valve. the reason for the explant was not reported. no additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received information that the band was explanted due to endocarditis with vegetation on the native valve leaflets.Strepococcus viridans was the organism cultured.No product related adverse effects were reported.If information is provided in the future, a supplemental report will be issued.